Q: I haven’t had hot flashes for five years, but now, at 60, I’m experiencing them again as I try to get off HRT. Why is this happening? Am I going through menopause again, or is this going to last forever?
A: The use and weaning off of hormone replacement therapy is comparable to dependence upon and withdrawal from strong drugs like pain medications, opiates, or alcohol after long periods of use. The stronger the formula or dose, and the longer the period of use, the more likely we are to see intense symptoms during withdrawal.
Our Hormonal Health Programs are designed to help restore your body’s foundation of hormone balance naturally. We have even developed an approach expressly for women weaning off HRT. You can schedule consultations with a Nurse–Educator who will work with you to devise the best combination approach for your particular needs. There are many safe measures you can take to help minimize your HRT withdrawal symptoms and restore hormonal balance naturally. So if you’re ready to get started, give us a call at 1-800-448-4919 . We’re here to help each step of the way!